Homepage of the HATA group at DTU

Summary

Jakob Lemvig (2017) On some Hermite series identities and their applications to Gabor analysis. Monatsh. Math., 182(4):899–912. Journal version

Bibtex entry

@ARTICLE { MR3624951,
    AUTHOR = { Jakob Lemvig },
    TITLE = { On some {H}ermite series identities and their applications to {G}abor analysis },
    JOURNAL = { Monatsh. Math. },
    FJOURNAL = { Monatshefte f\"{u}r Mathematik },
    VOLUME = { 182 },
    YEAR = { 2017 },
    NUMBER = { 4 },
    PAGES = { 899--912 },
    ISSN = { 0026-9255 },
    MRCLASS = { 42C15 (33C45 42C05) },
    MRNUMBER = { 3624951 },
    MRREVIEWER = { Mario P\'{e}rez Riera },
    DOI = { 10.1007/s00605-016-0930-0 },
    URL = { https://doi-org.proxy.findit.dtu.dk/10.1007/s00605-016-0930-0 },
}